Re: Re: Effexor Withdrawal Effects


Friday, Mar 11, 2005

Re: Re: Effexor Withdrawal Effects

Posted by Mark on 10/21/04 at 09:20 PM

[Reply to This Post]
[Return to RoundTable]

I too have just started to take effexor. I have a ADD child & with all the other associated problems fell into depression. I thought I was strong willed but this caught me way off guard. I felt like I was falling off a cliff with no safe landing point. Since taking effexor ( 37.5 ) once a day I feel I can now cope. I tried stopping for a couple of days but started getting abdominal pains & soon returned to the angry unhappy person I used to be. Since being back on I am going to try & give the drug a bit of time. I don’t want to be riding a rollercoaster ride with depression. In all I lost a lot of weight & have kept it off. I’m a nicer person now. Will try to learn from the experience & wean myself off in time.



Submit Your Reply
Your Name
Your Email
Topic
Message